Format

Send to

Choose Destination
Am J Emerg Med. 1996 Jul;14(4):402-5.

Delayed pulmonary edema and bronchospasm after accidental lacrimator exposure.

Author information

1
Divisionof Emergency Medicine, University of California Irvine Medical Center, Orange, CA, USA.

Abstract

Clinical manifestations of lacrimator exposure can be immediate or significantly delayed. In both phases, the sequelae can be severe and life-threatening. As personal protection devices, these agents have become readily available to the public in many areas of the country. Emergency physicians should gain a firm understanding of the presentation, management, and disposition of the lacrimator-exposed patient. A case of accidental prolonged lacrimator exposure inducing pulmonary edema and bronchospasm is presented.

PMID:
8768166
DOI:
10.1016/S0735-6757(96)90060-1
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center